# SDR 99ZZZX2407

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35551
- Make and model: Piper PA-31-350
- Aircraft serial: 31052063
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Contaminated
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR NOT SHOWING DOWN AND LOCK INDICATION, LANDED AT CVG.  MECHANIC CLEANED AND LUBED SWITCH, FERRIED TO LUK GEAR DOWN.  JACKED AIRCRAFT, CYCLED GEAR.  OPS CHECKED GOOD.
